# SDR 06FDEA0774

- Difficulty date: February 20, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11
- Aircraft serial: 48481
- Aircraft time: 48,738 hours, 9,547 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING, OUTBOARD FLAP INBOARD HINGE AT MOST OUTBOARD LOWER BOLT HOLE FOUND WITH CRACK INDICATION.  COMPLIED WITH FEDEX EA 1-5750-94604.
